# SDR GTIA050180

- Difficulty date: May 24, 2005
- Submitted: July 25, 2005
- Operation: Air carrier
- Aircraft: N833NK
- Make and model: Doug MD 83
- Aircraft serial: 49449
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON FLOOR STATION 200 BL 0.  REMOVED CORROSION FLOOR SUPPORT STATION 200 BL 0 MATERIAL LOSS OUT OF LIMITS.  FABRICATED FLOOR SUPPORT.  LOCATED AND DRILLED HOLES.  TREATED AND PRIMED AND INSTALLED FLOOR SUPPORT.  (M)
